# SDR SWAA2025103018644

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT.  REPLACED SHIELD WEB LOC. BTW STA 492.5 TO STA 500A AND RBL21 WL156 IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A0080 SHEET 23 REV -.
